# SDR REXA2022100200778

- Difficulty date: September 13, 2023
- Submitted: October 2, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RIGHT AFT DRAG ANGLE IS CRACKED.  REPAIRED RIGHT AFT DRAG ANGLE I.A.W. CRJ700 SRM 53-31-00-201-001-A01
